ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community

ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community (http://www.addforums.com/forums/index.php)
-   Adderall (http://www.addforums.com/forums/forumdisplay.php?f=29)
-   -   lost my life because of this medication (http://www.addforums.com/forums/showthread.php?t=192354)

mbondi 07-12-18 10:57 AM

lost my life because of this medication
 
Hello all, this is my second post here. I was prescribed adderall and took if for about two years, the dosage was way too high and caused some major mood swings and changes in my behavior. I lost my relationship because of this. In the aftermath, there have been sooo many changes to my personality back to my normal self, but this has actually caused me to lose some sense of myself, or maybe I am rebuilding my sense of self - none the less the combination of having lost my best friend and partner is making it all feel really sad, I know I should be feeling better because I am not longer experiencing the anger or irritability or paranoia or any of the physical pieces, but there is just so much sadness, could this be due to the now 50mg lower dose that I am on? does changing doses so quickly have that effect? it feels like it is hard to get to the bottom of all these confused feelings, any thoughts would be much appreciated.

willow129 07-12-18 02:14 PM

Re: lost my life because of this medication
 
:( sorry that things have been difficult for you.

I’ve been bounced back and forth off and on adderall before, because of complications with the practice I was going to and that they lost a prescriber so it was hard to get appointments. I personally don’t remember it affecting my mood, but I’ve never been on more than 30 mg. I wouldn’t be surprised if dropping off of it quickly is likely to cause problems for a bit. But how recent was that?

Also, theoretically you were on it for a reason - presumably to treat ADHD, are you still doing something to treat your ADHD symptoms? ADHD also can cause problems with mood regulation.

And, you just had a major life upheaval and you are probably in a bigger transition from that than you realize. Overcoming a break up like that is a journey.

Two years is a long time to be taking something that is not working for you. Did you feel you were able to express your concerns to your prescriber about how it was going? Was it difficult for you to see how it was affecting you?

allesandro1 07-12-18 08:28 PM

Re: lost my life because of this medication
 
absolutely. the effects can be immediate. high doses can even cause amphetamine psychosis. I took 15mg. today and had a slight allergic reaction. This is the second time, and the last time I'll take it

unverified 07-14-18 10:44 PM

Re: lost my life because of this medication
 
I don't have much experience with Adderall at all, but what you're saying sounds pretty serious. I'd highly recommend contacting your Doc so he can possibly give you something in the short term, no sense in letting yourself suffer like this

sarahsweets 07-15-18 03:47 AM

Re: lost my life because of this medication
 
I would also recommend contacting your doc considering the paranoia and life upheaval.


All times are GMT -4. The time now is 05:08 PM.

Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums